# SDR ASAA2022062938941

- Difficulty date: June 29, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 30,917 hours, 9,775 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 3401794010
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION CONTINUES TO BE GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED RECOMMEND SEA ONLY. GROUNDED - YES. ACCOMPLISHED AFT SUMP OIL SYSTEM INSPECTION PER MM 79-00-00 AND FOUND EVIDENCE OF AN OIL LEAK NOTING A LARGE AMOUNT OF COKING AT THE TRF INTERFACE FOR THE OIL SUPPLY AND SCAVANGE TUBES. UPON FURTHER INSPECTION FOUND THE BOTTOM 2 INCHES OF THE TRF OIL INLET COVER GASKET EXTRUDING FROM BELOW COVER AND OIL IN THE OIL SUPPLY LINE STRUT, ACCOMPANIED BY HEAVY COKING IN THE CAVITY. REPLACED THE OIL INLET COVER AND GASKET REF B737-900 AMM 72-56-00, REPLACED THE OIL SUPPLY TUBE REF AMM 72-56-00, AND CLEANED THE CAVITY. LK CK GOOD.
